# SDR 06FDEA0842

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: None
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED ON RT WING NR 2 SLAT L/E REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUS INSTALLED REPAIR ON NR 2 SLAT L/E WAS DETERMINED TO BE COMPLIED WITH IAW EA 6-5743-94774 AND S00007 NOV 05.
